# SDR CALA2024112501264

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 43,763 hours, 15,676 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Battery
- Part number: BFS24
- Part serial: 4607
- Condition: Faulty
- Location: Fuel Shutoff
- Part time: 43,511 hours, 15,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FUEL SHUTOFF BATTERY REPLACE {B737-28-3-0190} - REF TASK CARD 29-0528-8-0146 FOR SIGN OFF.PARTS USED: 27-2434-9-9002,QTY :1.ROTABLE PARTS CHANGE WAS INDICATED - TT # 1539229  SN OFF 4607 .BATTERY, ASSY, OFF 27-2434-9-9002 4607 ON 27-2434-9-9002 1058
